# SDR SWIA202505280009

- Difficulty date: May 9, 2025
- Submitted: May 28, 2025
- Operation: Air carrier
- Aircraft: N200SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000623
- Aircraft time: 21,425 hours, 12,715 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DAMAGE ON STRINGER AT FRAME 89 - 90 STRINGER 23L.  PERFORMED STRINGER 23L PERMANENT REPAIR BETWEEN FR90 - FR81. REF ETD2025-170-920831 REV B. REPAIR WEIGHS 130 GRAMS AND DOES NOT EFFECT WEIGHT AND BALANCE.
